# SDR UIEA2021093002149

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767
- Aircraft serial: 25864
- Aircraft time: 93,759 hours
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE IDG SERVICE REQUIRED.( LEFT ENGINE IDG SERVICED IAW B767 AMM 12-13-03. )
